MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On june 5, 2024, senseonics was made aware of an event where the user reported a hypoglycemic event with no alert from the system.The user didn't seek medical treatment and resolved the event by drinking apple juice.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
The customer reported the following low glucose values: sg = 106 and bg = 47 mg/dl on (b)(6) 2024, 12:11 am.A review of the data management system (dms) confirmed the reported bg and sg values on (b)(6) 2024, at 12:11 am.The calibration entered by the user was rejected by the system.Glucose alert settings were provided as follows: low alert: 80 mg/dl.High alert: 220 mg/dl.Dms review confirmed that the user didn't receive a low glucose alert at the time of the event because the sg values never went below the low alert setting of 80 mg/dl.The customer did not seek medical treatment and treated himself by drinking apple juice.User's hcp was not aware of the event.The user was advised to get in touch with their hcp for medical guidance.The difference observed between sg and bg readings was addressed under an associated sensor inaccuracies case (mdr# (b)(4)).Initial escalation analysis determined that the sensor deviated from its normal behavior, however root cause could not be determined based on the available data.Hence, an rma (return material authorization) was authorized for further investigation of the sensor.B4.Date of this report: (b)(6) 2024.G3.Date received by the manufacturer? 18 july 2024.H3.Device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key19670355
Report Number3009862700-2024-00794
Device Sequence Number19611894
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public00817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/16/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number135515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/18/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexMale